PUMA
Istituto di Scienza e Tecnologie dell'Informazione     
Gallo G., Ulkucu A. Bilinear programming: an exact algorithm. In: Mathematical Programming, vol. 12 pp. 173 - 195. North Holland, 1977.
 
 
Abstract
(English)
The Bilinear Programming Problem is a structured quadratic programming problem whose objective function is, in general, neither convex nor concave. Making use of the formal linearity of a dual formulation of problem, we give a necessary and sufficient šondition for optimality, and an algorithm to find an optimal solution.
Subject


Icona documento 1) Download Document PDF


Icona documento Open access Icona documento Restricted Icona documento Private

 


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional